Open Access
Translator Disclaimer
June2005 Non Relativistic Strings may be Approximated by Relativistic Strings
Yann Brenier
Methods Appl. Anal. 12(2): 153-168 (June2005).

Abstract

We show that bounded families of global classical relativistic strings that can be written as graphs are relatively compact in $C^0$ topology, but their accumulation points include many non relativistic strings.

Citation

Download Citation

Yann Brenier. "Non Relativistic Strings may be Approximated by Relativistic Strings." Methods Appl. Anal. 12 (2) 153 - 168, June2005.

Information

Published: June2005
First available in Project Euclid: 5 April 2007

zbMATH: 1110.35094
MathSciNet: MR2257525

Subjects:
Primary: 35Q, 35Q60, 49, 53

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.12 • No. 2 • June2005
Back to Top